# SDR DXTA2024011110577

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N535QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0078
- Aircraft time: 7,193 hours, 4,716 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 99127502
- Part serial: 0028B
- Condition: Faulted
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE: AFTER TAKEOFF LANDING GEAR HANDLE WOULD NOT COME OUT OF LOCK DETENT AND GEAR WOULD NOT RETRACT. AFTER LEVELING OFF AT 4000 AND TRYING SEVERAL MORE TIMES GEAR FINALLY RETRACTED WITHOUT ISSUE. NO CAS MESSAGES WERE PRESENT. GEAR EXTENDED ON LANDING WITHOUT ISSUE.  REMOVED LANDING GEAR MODULE & INSTALLED NEW LANDING GEAR MODULE IAW AMM 32-30-30.0PS CHECK GOOD AT THIS TIME.
